# SDR HALA20240325076

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 34,235 hours, 5,440 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PRE DEPARATURE FOUD LEFT ENGINE BLUE HYDRAULIC SYSTEM EDP LEAKING BEYOND LIMITS. REPLACED LEFT BLUE HYDRAULIC PUMP IAW 29-12-51.OPS CHECK AND LEAK CHECK GOOD PER AMM 29-12-51. SERVICE BLUE HYDRAULIC SYSTEM IAW 12-12-29 OK TO RETURN TO SERVICE.
